Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 96, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 3, 2008, 8:46 AM CDT for Polk County, Story County, Iowa. It took effect at Jun 3, 2008, 2:06 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2008, 8:46 AM CDT (13:46 UTC)
- In effect from
- Jun 3, 2008, 2:06 PM CDT
- Expired
- Jun 4, 2008, 6:28 AM CDT
- In force
- 16 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 22 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Skunk River near Ames US 30 (AESI4). The gauge peaked at 20.75 ft at Jun 3, 2008, 5:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21.5 ft
- Moderate stage
- 23.5 ft
- Major stage
- 24.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05471000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 031346 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 846 AM CDT TUE JUN 03 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE SOUTH SKUNK RIVER... .HEAVY RAIN EARLY THIS MORNING OVER ALREADY SATURATED SOIL WILL CAUSE QUICK RUNOFF INTO THE SOUTH SKUNK RIVER IN AMES. THE RIVER IS EXPECTED TO QUICKLY RISE TODAY AND REMAIN HIGH BEFORE QUICKLY FALLING BY WEDNESDAY EVENING. IAC153-169-041346- /O.NEW.KDMX.FL.W.0096.080604T0142Z-080606T0336Z/ /AESI4.1.ER.080604T0142Z.080604T1200Z.080605T0336Z.NO/ 846 AM CDT TUE JUN 03 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 20.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY NIGHT. $$ S
5 follow-up statements
000 WGUS83 KDMX 031447 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 947 AM CDT TUE JUN 03 2008 ...A FLOOD WARNING CONTINUES FOR THE CEDAR RIVER...DES MOINES RIVER...EAST FORK DES MOINES RIVER...NORTH RACCOON RIVER...RACCOON RIVER...SOUTH SKUNK RIVER...WEST FORK CEDAR RIVER... .SHOWERS AND THUNDERSTORMS ACROSS IOWA THIS MORNING OVER ALREADY SATURATED SOIL HAS CAUSED RIVERS AND STREAMS TO REMAIN ELEVATED. SHOWERS AND THUNDERSTORMS ARE BACK IN THE FORECAST TUESDAY THROUGH FRIDAY...WHICH WILL CAUSE RIVER FORECASTS TO CHANGE. IAC049-041447- /O.EXT.KDMX.FL.W.0074.000000T0000Z-080607T2100Z/ /PROI4.2.ER.080530T1908Z.080601T0630Z.080606T2100Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NORTH RACCOON RIVER NEAR PERRY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 17.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. $$ IAC153-041446- /O.EXT.KDMX.FL.W.0084.000000T0000Z-080609T0800Z/ /DMWI4.2.ER.080531T0037Z.080602T1230Z.080608T0800Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES HIGHWAY 28. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 35.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$ IAC153-041446- /O.EXT.KDMX.FL.W.0085.000000T0000Z-080609T0800Z/ /DEMI4.2.ER.080531T0310Z.080602T1500Z.080608T0800Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES FLEUR DR. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:30 AM TUESDAY THE STAGE WAS 15.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. $$ IAC153-169-041446- /O.CON.KDMX.FL.W.0096.080604T0142Z-080606T0336Z/ /AESI4.1.ER.080604T0142Z.080604T1200Z.080605T0336Z.NO/ 947 AM CDT TUE JUN 03 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 20.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY NIGHT. $$ IAC099-041446- /O.EXT.KDMX.FL.W.0079.000000T0000Z-080606T1200Z/ /CFXI4.1.ER.080531T0935Z.080602T1715Z.080605T1200Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT COLFAX. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:45 AM TUESDAY THE STAGE WAS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. $$ IAC123-041446- /O.EXT.KDMX.FL.W.0078.000000T0000Z-000000T0000Z/ /OOAI4.2.ER.080530T1308Z.080605T0600Z.000000T0000Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:30 AM TUESDAY THE STAGE WAS 22.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.4 FEET BY EARLY THURSDAY MORNING THEN BEGIN FALLING. $$ IAC091-109-041446- /O.EXT.KDMX.FL.W.0095.000000T0000Z-080609T0000Z/ /AGNI4.1.ER.080601T0100Z.080602T0600Z.080608T0000Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EVENING. $$ IAC015-187-041446- /O.EXT.KDMX.FL.W.0075.000000T0000Z-080607T0800Z/ /STRI4.2.ER.000000T0000Z.080531T1500Z.080606T0800Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT STRATFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 15.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. $$ IAC153-041446- /O.EXT.KDMX.FL.W.0082.000000T0000Z-080608T1200Z/ /DESI4.2.ER.080601T0618Z.080602T1615Z.080607T1200Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT DES MOINES SE 6TH. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 25.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. $$ IAC013-041446- /O.EXT.KDMX.FL.W.0093.000000T0000Z-080604T1800Z/ /CEDI4.1.ER.080601T0305Z.080602T0730Z.080603T1800Z.NO/ 947 AM CDT TUE JUN 03 2008 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CEDAR FALLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 7:45 AM TUESDAY THE STAGE WAS 88.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 88.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY AFTERNOON. $$ IAC013-023-041446- /O.EXT.KDMX.FL.W.0090.000000T0000Z-080605T2000Z/ /FNHI4.1.ER.080601T0652Z.080603T1800Z.080604T2000Z.NO/ 947 AM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WEST FORK CEDAR RIVER AT FINCHFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:45 AM TUESDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. $$ S
000 WGUS83 KDMX 031906 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 206 PM CDT TUE JUN 03 2008 ...A FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER... IAC153-169-041906- /O.EXT.KDMX.FL.W.0096.080603T1906Z-080606T0600Z/ /AESI4.1.ER.080603T1800Z.080604T0600Z.080605T0600Z.NO/ 206 PM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:00 PM TUESDAY THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY AFTER MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. $$ IAC099-041905- /O.EXT.KDMX.FL.W.0079.000000T0000Z-080607T0224Z/ /CFXI4.1.ER.080531T0935Z.080602T1715Z.080606T0224Z.NO/ 206 PM CDT TUE JUN 03 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT COLFAX. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:45 PM TUESDAY THE STAGE WAS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. $$ IAC123-041905- /O.CON.KDMX.FL.W.0078.000000T0000Z-000000T0000Z/ /OOAI4.2.ER.080530T1308Z.080605T1200Z.000000T0000Z.NO/ 206 PM CDT TUE JUN 03 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:30 PM TUESDAY THE STAGE WAS 22.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY THURSDAY MORNING THEN BEGIN FALLING. $$
000 WGUS83 KDMX 040150 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 850 PM CDT TUE JUN 03 2008 ...A FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER... IAC153-169-050150- /O.EXT.KDMX.FL.W.0096.000000T0000Z-080605T2100Z/ /AESI4.1.ER.080603T1800Z.080603T2200Z.080604T2100Z.NO/ 850 PM CDT TUE JUN 03 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 20.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER IS FORECAST TO FALL TO BELOW FLOOD STAGE BY LATE AFTERNOON WEDNESDAY. $$ IAC099-050150- /O.EXT.KDMX.FL.W.0079.000000T0000Z-080607T0130Z/ /CFXI4.1.ER.080531T0935Z.080602T1715Z.080606T0130Z.NO/ 850 PM CDT TUE JUN 03 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT COLFAX. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 7:45 PM TUESDAY THE STAGE WAS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EVENING. $$ IAC123-050150- /O.CON.KDMX.FL.W.0078.000000T0000Z-000000T0000Z/ /OOAI4.2.ER.080530T1308Z.080605T1200Z.000000T0000Z.NO/ 850 PM CDT TUE JUN 03 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:30 PM TUESDAY THE STAGE WAS 22.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY THURSDAY MORNING AND IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY NEXT WEEK. $$
000 WGUS83 KDMX 040729 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 229 AM CDT WED JUN 04 2008 ...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES MOINES RIVER...NORTH RACCOON RIVER...RACCOON RIVER...SOUTH SKUNK RIVER...WEST FORK CEDAR RIVER... IAC049-050729- /O.CON.KDMX.FL.W.0074.000000T0000Z-080608T2230Z/ /PROI4.2.ER.080530T1908Z.080601T0630Z.080607T2230Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE NORTH RACCOON RIVER NEAR PERRY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:00 AM WEDNESDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 16.4 FEET BY WEDNESDAY EVENING. THE RIVER IS FORECAST TO RISE ABOVE MODERATE FLOOD STAGE AGAIN BY LATE THURSDAY AFTERNOON AS ADDITIONAL RAINFALL IS ANTICIPATED OVER CENTRAL IOWA. $$ IAC049-153-050728- /O.CON.KDMX.FL.W.0101.000000T0000Z-080605T1200Z/ /VNMI4.1.ER.080603T1924Z.080603T2330Z.080604T1200Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT VAN METER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 AM WEDNESDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING. $$ IAC153-050728- /O.EXT.KDMX.FL.W.0084.000000T0000Z-080610T1100Z/ /DMWI4.2.ER.080531T0037Z.080602T1230Z.080609T1100Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES HIGHWAY 28. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:00 AM WEDNESDAY THE STAGE WAS 35.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. $$ IAC153-050728- /O.CON.KDMX.FL.W.0085.000000T0000Z-000000T0000Z/ /DEMI4.2.ER.080531T0310Z.080604T1200Z.000000T0000Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES FLEUR DR. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:30 AM WEDNESDAY THE STAGE WAS 15.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. $$ IAC153-169-050728- /O.CON.KDMX.FL.W.0096.000000T0000Z-080605T2100Z/ /AESI4.1.ER.080603T1800Z.080603T2200Z.080604T2100Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 AM WEDNESDAY THE STAGE WAS 19.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER IS FORECAST TO REMAIN NEARLY STEADY NEAR 20.0 FEET THEN FALL BELOW FLOOD STAGE LATER THIS MORNING . $$ IAC099-050728- /O.CON.KDMX.FL.W.0079.000000T0000Z-080607T0130Z/ /CFXI4.1.ER.080531T0935Z.080602T1715Z.080606T0130Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT COLFAX. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:45 AM WEDNESDAY THE STAGE WAS 18.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EVENING. $$ IAC123-050728- /O.CON.KDMX.FL.W.0078.000000T0000Z-000000T0000Z/ /OOAI4.2.ER.080530T1308Z.080605T1200Z.000000T0000Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:30 AM WEDNESDAY THE STAGE WAS 22.1 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY THURSDAY MORNING THEN BEGIN FALLING. $$ IAC091-109-050728- /O.CON.KDMX.FL.W.0095.000000T0000Z-080609T0000Z/ /AGNI4.1.ER.080601T0100Z.080605T1200Z.080608T0000Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 AM WEDNESDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.7 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC015-187-050728- /O.CON.KDMX.FL.W.0075.000000T0000Z-080608T1200Z/ /STRI4.2.ER.000000T0000Z.080531T1500Z.080607T1200Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT STRATFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 AM WEDNESDAY THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY AROUND 15.5 FEET THROUGH THURSDAY NIGHT...BEFORE SLOWING FALLING TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. $$ IAC153-050728- /O.CON.KDMX.FL.W.0082.000000T0000Z-080609T0359Z/ /DESI4.2.ER.080601T0618Z.080602T1615Z.080608T0359Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT DES MOINES SE 6TH. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:00 AM WEDNESDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY NEAR 25.0 FEET THROUGH EARLY THURSDAY MORNING AND WILL SLOWLY DROP TO BELOW FLOOD STAGE BY SATURDAY NIGHT. HOWEVER...ANY ADDITIONAL RAINFALL ACROSS CENTRAL IOWA WILL LIKELY PROLONG THE RIVER ABOVE FLOOD STAGE. $$ IAC013-023-050728- /O.CON.KDMX.FL.W.0090.000000T0000Z-080605T1800Z/ /FNHI4.1.ER.080601T0652Z.080603T1430Z.080604T1800Z.NO/ 229 AM CDT WED JUN 04 2008 THE FLOOD WARNING CONTINUES FOR THE WEST FORK CEDAR RIVER AT FINCHFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:45 AM WEDNESDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. $$ KINNEY
000 WGUS83 KDMX 041128 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 628 AM CDT WED JUN 04 2008 ...THE FLOOD WARNING FOR THE SOUTH SKUNK RIVER HAS BEEN CANCELLED... IAC153-169-041158- /O.CAN.KDMX.FL.W.0096.000000T0000Z-080605T2100Z/ /AESI4.1.ER.080603T1800Z.080603T2200Z.080604T0615Z.NO/ 628 AM CDT WED JUN 04 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK. * AT 6 AM WEDNESDAY THE STAGE WAS 19.2 FEET. * FLOOD STAGE IS 20.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 1 AM WEDNESDAY. $$ s
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 3, 6:48 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 3, 6:48 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 648 AM CDT TUE JUN 3 2008 UPDATED AVIATION DISCUSSION .SHORT TERM /TODAY-TONIGHT/... ONGOING MCS ACTIVITY MOVING EAST ACROSS THE PLAINS WILL LIKELY MERGE OVER WESTERN IOWA AND MOVE EAST SOUTHEAST ACROSS WEST CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE MORNING HOURS...FOLLOWING MUCAPE GRADIENT AND FED BY SOUTHWESTERLY LOW LEVEL JET. THERE WILL BE A THREAT FOR SVR STORMS THANKS TO THE LARGE AMOUNT OF DEEP LAYER SHEAR OWING TO STORM ORGANIZATION. SFC WARM FRONT TO REMAIN QUASI STATIONARY ACROSS SOUTHERN IOWA...AND COULD BE A FOCUS FOR CONTINUED CONVECTION AFTER THE MORNINGS MCS ACTIVITY MOVES OUT. HOWEVER...WEAKER INSTABILITY WILL BE LIMITING FACTOR. HIGH PRECIPITABLE WATER VALUES AND TRAINING STORMS CONTINUE CONCERN FOR FLASH FLOODING THIS MORNING. BUT I WILL TRIM OFF A FEW OF THE NORTHEAST COUNTIES SINCE CONVECTION NOT EXPECTED TO TRAIN UP THERE. THERE SHOULD BE A RELATIVE LULL IN ACTIVITY AFTER THIS EVENING AS CONVECTIVE ACTIVITY FOCUSES SOUTH AND WEST OF IOWA. .LONG TERM /WEDNESDAY-MONDAY/... WARM FRONT IS EXPECTED TO MOVE NORTHWARD WEDNESDAY AS HEIGHT FALLS INCREASE OVER THE PLAINS. THE SOUTHERN HALF OF IOWA SHOULD BECOME QUITE UNSTABLE BY LATE AFTERNOON. GIVEN SHEAR PROFILE...SUPERCELLS WILL BE LIKELY. CONVECTION WEST OF IOWA WILL LIKELY MERGE INTO A LARGE MCS AND MOVE EAST ACROSS IOWA DURING THE NIGHT. THEN ON THURSDAY...THE WELL ADVERTISED PROGRESSION OF THE UPPER LEVEL TROUGH...SURFACE LOW AND COLD FRONT THROUGH THE AREA DURING THE AFTN AND EVENING...WILL RESULT IN ANOTHER ROUND OF SEVERE WEATHER. ATMOSPHERIC PARAMETERS BOTH WEDNESDAY AND THURSDAY WILL SUPPORT ALL MODES OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF TORNADOES...THOUGH WITH THE UPPER LEVEL FORCING AND JET DYNAMICS IN PLAY ON THURSDAY...WOULD HAVE TO GIVE A NOD TO THURSDAY AS BEING A DAY WITH THE GREATER THREAT. BEYOND THURSDAY NIGHT...WE WILL HAVE A COUPLE OF DAYS OF CALM AND SEASONAL WEATHER BEFORE ANOTHER LOW PRESSURE SYSTEM ORGANIZES OVER THE FRONT RANGE AND MOVES NORTHEAST THROUGH IOWA SUNDAY NIGHT. && .AVIATION 03/12Z... SHORT TERM CONCERN IS ENDING THE THUNDERSTORMS BY 15Z. GUSTY WINDS TO 40KT AND SMALL HAIL CAN BE ANTICIPATED AT KOTM BEFORE THEN. WINDS WILL BE SQUIRRELY BEHIND CONVECTIVE LINE FOR AN HOUR OR SO...BEFORE GOING BACK TO EASTERLY. CEILINGS WILL BE DIFFICULT TO FORECAST TODAY...WITH ALL GUIDANCE SUGGESTING MVFR CONDITIONS...BUT MY CONFIDENCE IS LOW. DO NOT EXPECT MORE TSTMS TODAY EXCEPT POSSIBLY ACROSS SRN IA AFT 21Z. OTHERWISE...CEILINGS AND VSBY ANTICIPATED TO COME DOWN INTO IFR RANGE AFT 06Z. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAIR-ADAMS-APPANOOSE- AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD-DALLAS-DAVIS- DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION- MONROE-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAYLOR-UNION-WAPELLO- WARREN-WAYNE-WEBSTER. && PUBLIC...MOYER AVIATION...MOYER
Hazardous weather outlook, Jun 3, 5:33 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 533 AM CDT TUE JUN 3 2008 IAZ033>035-044>048-057>062-070>075-081>086-092>097-041045- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. A FEW SEVERE STORMS ARE POSSIBLE LATER TODAY SOUTH OF INTERSTATE 80...WITH THE THREAT FOR ALL MODES OF SEVERE WEATHER INCLUDING ISOLATED TORNADOES. FLASH FLOODING WILL ALSO REMAIN POSSIBLE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL NOON TODAY. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. IAZ004>007-015>017-023>028-036>039-049-050-041045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-MARSHALL-TAMA- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING. PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. MOYER
In the hours before
Local storm report, Jun 3, 7:26 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HEAVY RAIN OTTUMWA 41.02N 92.42W
06/03/2008 E0.00 INCH WAPELLO IA TRAINED SPOTTER
STREET FLOODING REPORTED IN OTTUMWA...NUMBER OF
INTERSECTIONS AND LOW LYING AREAS UNDER WATER INCLUDING
INTERSECTION AT JEFFERSON AND MAIN.
&&
RVACHALELocal storm report, Jun 3, 7:37 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
737 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM TSTM WND GST EDDYVILLE 41.16N 92.63W
06/03/2008 M58.00 MPH WAPELLO IA MESONET
&&
RVACHALELocal storm report, Jun 3, 7:39 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
739 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM TSTM WND GST GRINNELL 41.74N 92.72W
06/03/2008 M67 MPH POWESHIEK IA AWOS
&&
RVACHALELocal storm report, Jun 3, 7:41 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
741 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM TSTM WND DMG OTTUMWA 41.02N 92.42W
06/03/2008 WAPELLO IA TRAINED SPOTTER
TREE LIMBS DOWN IN OTTUMWA
&&
STEACHOULocal storm report, Jun 3, 8:02 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
802 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM NON-TSTM WND GST COLO 42.02N 93.32W
06/03/2008 M58 MPH STORY IA MESONET
WAKE LOW WIND GUST.
&&
RVACHALELocal storm report, Jun 3, 8:24 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
824 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM TSTM WND GST 1 SSE GRINNELL AIRPORT 41.70N 92.73W
06/03/2008 E64.00 MPH POWESHIEK IA MESONET
&&
CORRECTED LOCATION
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:02 AM CDT | Flash Flood Warning | DMX | Appanoose | 6 hr |
| Jun 3, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 40 min |
| Jun 3, 4:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jun 3, 4:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 3, 4:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 42 min |
| Jun 3, 5:00 AM CDT | Flash Flood Warning | DMX | Cass | 4 hr |
| Jun 3, 5:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 45 min |
| Jun 3, 5:23 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| Jun 3, 5:33 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 42 min |
| Jun 3, 5:39 AM CDT | Flash Flood Warning | DMX | Adair, Guthrie | 4 hr |
| Jun 3, 5:40 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 50 min |
| Jun 3, 5:43 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 47 min |
| Jun 3, 5:46 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 44 min |
| Jun 3, 6:13 AM CDT | Flash Flood Warning | DMX | Wayne | 5 hr |
| Jun 3, 6:13 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk | 47 min |
| Jun 3, 6:16 AM CDT | Flash Flood Warning | DMX | Boone | 5 hr |
| Jun 3, 6:20 AM CDT | Flash Flood Warning | DMX | Story | 5 hr |
| Jun 3, 6:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 52 min |
| Jun 3, 6:31 AM CDT | Flash Flood Warning | DMX | Dallas, Polk | 3 hr |
| Jun 3, 6:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 44 min |
| Jun 3, 6:38 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 4 hr |
| Jun 3, 6:47 AM CDT | Flash Flood Warning | DMX | Tama | 3 hr |
| Jun 3, 6:47 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 43 min |
| Jun 3, 7:00 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 45 min |
| Jun 3, 7:02 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 43 min |
| Jun 3, 7:15 AM CDT | Flash Flood Warning | DMX | Marion | 6 hr |
| Jun 3, 7:24 AM CDT | Areal Flood Advisory | DMX | Wapello | 3 hr |
| Jun 3, 7:29 AM CDT | Flash Flood Warning | DMX | Mahaska | 3 hr |
| Jun 3, 7:44 AM CDT | Flash Flood Warning | DMX | Decatur, Ringgold, Wayne | 3 hr |
| Jun 3, 8:02 AM CDT | Flash Flood Warning | DMX | Poweshiek | 2 hr |
| Jun 3, 8:07 AM CDT | High Wind Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more | 113 min |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Lucas | 17 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Appanoose | 12 hr |
| Jun 3, 9:04 AM CDT | Flash Flood Warning | DMX | Appanoose | 116 min |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 hr |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Wapello | 4 hr |
| Jun 3, 9:40 AM CDT | Areal Flood Warning | DMX | Boone | 9 hr |
| Jun 3, 11:01 AM CDT | Areal Flood Warning | DMX | Appanoose | 8 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Dallas, Polk | 17 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 7 hr |
| Jun 3, 2:24 PM CDT | River Flood Warning | DMX | Story | 6 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.